- Titel:
Branching random walk and log-slowly varying tails
- Dokumenttyp:
- Zeitschriftenaufsatz
- Autor(en):
- Bhattacharya, Ayan; Dyszewski, Piotr; Gantert, Nina; Palmowski, Zbigniew
- Zeitschriftentitel:
- Latin American Journal of Probability and Mathematical Statistics
- Jahr:
- 2025
- Band / Volume:
- 22
- Heft / Issue:
- 1
- Seitenangaben Beitrag:
- 473
- Volltext / DOI:
- doi:10.30757/alea.v22-17
- Verlag / Institution:
- Institute for Applied and Pure Mathematics (IMPA)
- E-ISSN:
- 1980-0436
- Publikationsdatum:
- 01.01.2025
BibTeX